# SDR VQI2015F00022

- Difficulty date: May 29, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS GETTING READY FOR FLIGHT WHEN R2 DOOR WOULD NOT ARM.  AFT RT CABIN DOOR NOT ARMING.  CLEARED OBSTRUCTION FOUND UNDER R2 DOOR COMPLETED OPS CHECK, FOUND NO ISSUES AMM 52-13-12.
